# SDR USAA070043

- Difficulty date: January 17, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 49,577 hours, 49,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 492 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492 S-21R, FWD CARGO DOOR CUTOUT, AFT FRAME AT INNER STOP HOLE.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-00-02, EO 5305V113, DEFECT SIZE: .250 INCH.
